# SDR CALA2009050500234

- Difficulty date: May 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 23,541 hours, 9,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLOORBEAM HAS CORROSION AT SCREW HOLES STATION 328, RBL 25-40.  INSTALLED ONE FLANGE ANGLE REPAIR PER SRM 53-00-51 REPAIR 1.
